# SDR SWAA080154

- Difficulty date: January 6, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 63,568 hours, 49,790 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 6546455
- Condition: Debonded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT WING AILERON BALANCE TAB T/E DISBONDED.  REPAIRED TAB PER SRM.
